# SDR AALA202507085370

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 77,570 hours, 29,999 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311423020191
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED AT FR 16 AND DOOR STOP FITTING #1 THE INTERCOSTAL FITTING REQUIRES REPLACEMENT PER THE REPAIR INSTRUCTIONS OUTLINED ON EA 365203. REPLACED INTERCOSTAL FITTING PER EA 365203.
